MathSciNet Relay Station
MathSciNet bibliographic data
MR1403862 35Q30 (35L65 65M12 76M25 76N10)
Chen, Gui-Qiang; Glimm, James Global solutions to the compressible Euler equations with geometrical structure. Comm. Math. Phys. 180 (1996), no. 1, 153–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement